# SDR USAA040622

- Difficulty date: September 17, 2004
- Submitted: October 8, 2004
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 41,214 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND STUB FRAME CRACKED .5 INCH LONG, STATION 360, S11L.  FABRICATED NEW CLIP AND INSTALLED PER SRM 51-40-02 AND BOEING DWG 60-48985.  (M)
